MathSciNet Relay Station
MathSciNet bibliographic data
MR2175354 57M25
Malešič, Jože; Traczyk, Paweł Seifert circles, braid index and the algebraic crossing number. Topology Appl. 153 (2005), no. 2-3, 303–317.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement